# SDR C2XA96BT018

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86842
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 286
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: F96GA0102
- Condition: Intermittent
- Location: Cockpit
- Part time: 13,002 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EWR - FLT 3557 - INBOUND FOR NEWARK, CREW REPORTED LANDING GEAR HAD TO BE EMERGENCY EXTENDED.  AIRCRAFT LANDED WITHOUT INCIDENT.  LANDING GEAR WAS MEL'D DOWN UNDER MEL 32-31-3 PLACARD NR 896997 AND RETURNED TO SERVICE.  A/C RON'D IN BTV MAINTENANCE.  FOUND LANDING GEAR SELECTOR CONTROL LEVER TO BE INTERMITTENT, REMOVED AND REPLACED CONTROL LEVER IAW JIC 32-31-81.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
